# SDR JJBA20210302050

- Difficulty date: March 2, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N11153
- Make and model: Emb EMB-145LR
- Aircraft serial: 145518
- Aircraft time: 42,464 hours, 32,941 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE II - EXISTING CIRCLE REPAIR AT FRAME 32-33 AND STRINGERS 6L-7L. REMOVED EXISTING REPAIR AND INSTALLED NEW REPAIR AT CENTER FUSELAGE II FRAME 32-33 AND STRINGERS 6L-7L.
